MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; LIGHTING

INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; LIGHTING
Catalog Number 001388LX9
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during an ear, nose, and throat (ent) procedure, the ul pro fused headlight cable 9ft, 275 cm (001388lx9) black rubber or the plastic melted.Approximately 20 minutes into the procedure, the headlight shut off, with the cord being described as hot or melting.There was no patient injury, death, or surgical delay reported.
 
Additional Manufacturer Narrative
Updated fields.B5, d4 (product serial and product lot numbers), d9, g3, g6, h2, h3, h6, h11.The ul pro fused headlight cable 9ft, 275cm (001388lx9) was returned for an evaluation: the device history record (dhr) was not reviewed, and no manufacturing defects were discovered during failure analysis.Failure analysis: the 001388lx9 ul pro fused headlight cable was returned and evaluated.The headlight cable had visible damage and burn marks at the proximal end of the cable where it is connected to the 00mlx lightsource.The proximal end bezel is cracked with visible burn marks on the ends of the fiber optic strands.Root cause analysis: the complaint is confirmed.The headlight cable had damage, likely caused by overheating to the proximal end of the cable.The most likely cause is physical damage (mishandling/environmental damage) to the 00mlx lightsource displacing internal components that allowed excessive heat from the xenon lamp to damage the headlight cable.
 
Event or Problem Description
This is 1 of 2 reports for the 1st device reportedly used during this event.This report is linked to mfg# 3006697299-2026-00015.

Brand Name
UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM
Common Device Name
LIGHTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23934205
Report Number3006697299-2025-00139
Device Sequence Number14887790
Product Code FST
UDI-Device Identifier10381780168034
UDI-Public10381780168034
Combination Product (Y/N)N
PMA/510(K) Number
K864380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number001388LX9
Device Lot NumberW0204039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown